# SDR P2EA00156

- Difficulty date: April 18, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND FUSELAGE FRAME AT FORWARD CARGO BS 500 STR 26R WITH CRACK L = 1.125 INCHES, W= 0.005 INCH.  REPAIRED FUSELAGE FRAME AT FORWARD CARGO BS 500 STR 25-278R IAW SRM 51-40-3 FIG 1.  SEE COOPESA WO NR N10316-1-231 AND VAM 100-0745.  (X)
